Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Fumitomo Maeda
Title: Kontinuierliche Geometrien
Additional book information: Trans. from the Japanese by Sibylla Crampe, Gunter Pickert and Rudolf Schauffler. Springer-Verlag, Berlin, 1958. 10+244 pp. DM 36. Bound DM 39.

Review Information:

Reviewer: Israel Halperin
Journal: Bull. Amer. Math. Soc. 64 (1958), 386-390
DOI: https://doi.org/10.1090/S0002-9904-1958-10247-5